# SDR TWAA9806507

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OVERNIGHT MAINTENANCE FOUND CRACK MIGRATING OUT OF FASTENER HOLE RT SIDE VERTICAL STABILIZER ATTACH ANGLE, FS 1388.  REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE PER SRM 51-10-0 AND TWA STD PRACTICES.  CHECK-C 2-9-98 STL.  ACFT TT:  33,526 HOURS.  ACFT TC:  16,902.  (X)
